MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SET; DISPENSER, CEMENT
Model Number 6550202
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having th11-l3 posterior fixation (percutaneous) for l1 osteoporotic vertebral fracture.It was reported that the guide tip on the left side of l2 could not be removed.While struggling, it was extracted using a kocher clamp, during which a small amount of cement leaked into the head.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
E1: initial reporter details are unknown g2: country of origin is japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22553179
Report Number2647346-2025-00028
Device Sequence Number9785250
Product Code KIH
UDI-Device Identifier00763000211035
UDI-Public(01)00763000211035(17)330128(10)H6021866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550202
Device Catalogue Number6550202
Device Lot NumberH6021866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/21/2025
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown